# SDR DLM88090883

- Difficulty date: May 16, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 48,378 hours, 36,464 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 953008521
- Condition: Corroded
- Location: Bs 498
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK STA 498, RBL 54 CORRODED OUT OF LIMITS.  REPAIRED IAW 53-05D 
FIGURE 4.
